MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PACK,COLD,INSTANT,STANDARD,6"X9"

MEDLINE INDUSTRIES, LP MEDLINE; PACK,COLD,INSTANT,STANDARD,6"X9"
Catalog Number MDS137000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Burn(s) (1757); Chills (2191)
Date of Event 03/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer via phone call, on (b)(6), the user bumped her left arm and used the pack.The burn was on left arm about 4 inches and thick.The user stated it was sausage sized.The user went to urgent care and it seemed to be getting worse.They did an x-ray which showed the burn went underneath the skin.But then suggested to go to the hospital.Was seen in the ed who said it was a chemical burn from the ice pack.The hospital er said clean it off with cold water, no ice, and use vaseline.The user clarified she was not admitted to the hospital and was seen in the ed and discharged from the ed.Her arm hurts but there is no bend.After speaking to her pcp, the user went to the dermatologist who prescribed antibiotics (doxycycline and mupirocin ointment 2%) and wrapped it.Movement is limited stiff by elbow.The user said there was a leak from the pack and didn't realize at the time when it occurred.She said she is still not feeling well and has chills.The user stated that this is not life threatening.The sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer via phone call, on (b)(6), the user bumped left arm and used the pack.The burn was on left arm about 4 inches and thick.

Brand Name
MEDLINE
Common Device Name
PACK,COLD,INSTANT,STANDARD,6"X9"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key25008908
Report Number1417592-2026-00635
Device Sequence Number10140147
Product Code IMD
UDI-Device Identifier00080196732336
UDI-Public00080196732336
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDS137000
Device Lot Number04324120001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale
Patient Weight68 KG